Patient : I am a 20 year old female and I have implanon inserted in my arm for birth control. My gynecologist also prescribed continuous mononessa to control irregular bleeding. (before I began taking mononessa, the implanon made me bleed everyday). My gynecologist told me it was unnecessary to take the "period" pills and he told me that I do not NEED to have a period. He prescribed me to take the blue pills continuously and throw away the green pills. The past few days I have had pains in my lower right abdomen and I have been breakthrough bleeding (spotting). I was wondering if I should stop taking monoessa and let my body have a period or if I should continue taking the birth control even though I have been bleeding.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.